# SDR VNAA2022080999914

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Main Cabin Door
- Component: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE OF INNER SKIN AT AFT SIDE OF PASSENGER DOOR WAS REPAIRED PER CRJ-900 SRM 52-11-04-201-002-A01
